Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 40, NWS Northern Indiana

June 19, 20184 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 19, 2018, 3:53 PM EDT for 4 counties in Indiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2018, 3:53 PM EDT (19:53 UTC)
Expired
Jun 19, 2018, 4:45 PM EDT
In force
52 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allen County, IN, DeKalb County, IN, Noble County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 31 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2018-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2018-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1457 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

587 
WUUS53 KIWX 191953
SVRIWX
INC003-033-113-183-192045-
/O.NEW.KIWX.SV.W.0040.180619T1953Z-180619T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
353 PM EDT TUE JUN 19 2018

The National Weather Service in Northern Indiana  has issued a

* Severe Thunderstorm Warning for...
  Northwestern Allen County in northeastern Indiana...
  Eastern Noble County in northeastern Indiana...
  Northeastern Whitley County in northeastern Indiana...
  Southwestern De Kalb County in northeastern Indiana...

* Until 445 PM EDT.

* At 352 PM EDT, a severe thunderstorm was located over Albion, or 9
  miles southeast of Ligonier, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fort Wayne, Auburn, Kendallville, Columbia City, Garrett,
  Tri-lakes, Huntertown, Avilla, Albion, Churubusco, St. Joe,
  Leo-cedarville, Swan, Etna, Concord, Altona, Butler Center, Saint
  Johns, Merriam and Blue Lake.

This includes Interstate 69 in Indiana between mile markers 306 and
311, and between mile markers 316 and 330.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4128 8561 4147 8531 4133 8489 4102 8530
TIME...MOT...LOC 1952Z 309DEG 24KT 4139 8544 

HAIL...<.75IN
WIND...60MPH
 
$$

GH
2 follow-up statements
096 
WWUS53 KIWX 192023
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
423 PM EDT TUE JUN 19 2018

INC003-033-113-183-192045-
/O.CON.KIWX.SV.W.0040.000000T0000Z-180619T2045Z/
Allen IN-Noble IN-Whitley IN-De Kalb IN-
423 PM EDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN ALLEN...SOUTHEASTERN NOBLE...NORTHEASTERN WHITLEY
AND SOUTHWESTERN DE KALB COUNTIES...

At 423 PM EDT, a severe thunderstorm was located near Huntertown, or
8 miles southwest of Garrett, moving southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Wayne, Auburn, Columbia City, Garrett, Tri-lakes, Huntertown,
Avilla, Churubusco, St. Joe, Leo-cedarville, Swan, Concord, Altona,
Butler Center, Saint Johns, Blue Lake, Laotto, Arcola, Lake Everett
and Ege.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4122 8553 4143 8520 4133 8489 4102 8530
TIME...MOT...LOC 2023Z 309DEG 24KT 4126 8522 

HAIL...<.75IN
WIND...60MPH
 
$$

GH
841 
WWUS53 KIWX 192040
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
440 PM EDT TUE JUN 19 2018

INC003-033-113-183-192049-
/O.EXP.KIWX.SV.W.0040.000000T0000Z-180619T2045Z/
Allen IN-Noble IN-Whitley IN-De Kalb IN-
440 PM EDT TUE JUN 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ALLEN...
SOUTHEASTERN NOBLE...NORTHEASTERN WHITLEY AND SOUTHWESTERN DE KALB
COUNTIES WILL EXPIRE AT 445 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 4122 8553 4143 8520 4133 8489 4102 8530
TIME...MOT...LOC 2039Z 309DEG 24KT 4119 8511 

$$

GH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:17 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 19, 2:17 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
217 PM EDT Tue Jun 19 2018

.SYNOPSIS...
Issued at 125 PM EDT Tue Jun 19 2018

Shower and thunderstorm activity will increase this afternoon and
evening, with highs climbing to around the mid 80s south of US
30. Elsewhere, expect temperatures to linger in the mid-upper 70s.
Cooler temperatures will round out the work week.

&&

.SHORT TERM...(Tonight and Tomorrow)
Issued at 217 PM EDT Tue Jun 19 2018

Vigorous storms developing quickly this aftn within a zone of
substantial sfc based instability and weak forcing invof stationary
frontal zone. Lack of flow/shear will keep potential storm severity
in check however similar to last evening water loading within high
moisture content airmass poses a local microburst threat especially
along ern flank of small scale cold pools in more cluster convection.
Bulk of near term activity expected to follow south of US30 with
additional development later this aftn invof trailing outflow
boundary extending swwd from short convective segment over srn MI.

More uncertain scenario overnight with varying CAMS based
solutions/evolutions. Near term convective overturning and
stabilization after sunset suggests a waning in additional
shower/storm development especially from late evening through Wed
morning which lies counter to some deterministic solutions like the
RAP which are much more bullish stemming from ewd progression of
large scale disturbance out of IA. At the least will give a nod
toward near term guidance/trends and knock likely pops down
overnight.

Passage of upstream disturbance will push frontal zone south into
cntrl IN Wed. Some risk for additional showers south of US24 in
Indiana mainly late morning into early aftn tied to diurnal
heating/destabilization but focus appears much better through cntrl
IN. Nonetheless drier and cooler across the remainder of the area
within post frontal airmass.

&&

.LONG TERM...(Thursday through Monday)
Issued at 217 PM EDT Tue Jun 19 2018

Development of vigorous upper low over the mid MO valley and ewd
evolution primary challenge this period. Surprisingly med range
spectral solutions fairly similar aloft and suggest dry wx holds Wed
night and Thu before active frontal zone bucks back north into the
srn lakes Thu night with following showers/storms through Friday
night.

Ridging sfc and aloft then build through next weekend with
moderating temps and dry wx.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 125 PM EDT Tue Jun 19 2018

A warm front is draped northwest to southeast just south of the
MI/IN border with remnant MVFR CIGs continuing to slowly erode
from the southwest toward VFR conditions. Sfc heating will allow
for thunderstorms to move in with ample DCAPE and PWs close to
2in. As such, a heavy rain and a thunderstorm wind threat is
possible this afternoon with the most likely area south of US-30,
including FWA, but SBN could get into a few thunderstorms before
evening timeframe. VISBY could also be reduced in storms with
heavy rain.

Cooler air begins to sag south overnight allowing some lowering of
CIGs into MVFR conditions. Some lowering of VISBY is also possible
by Wed AM into VFSkipperR. Winds will remain below 10 kts for the
period.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MCD/Roller
SHORT TERM...T
LONG TERM...T
AVIATION...Roller

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 19, 5:24 AM EDT, 10 hours 29 minutes before
Hazardous Weather Outlook...CORREFCTED
National Weather Service Northern Indiana
524 AM EDT Tue Jun 19 2018

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-200930-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
524 AM EDT Tue Jun 19 2018 /424 AM CDT Tue Jun 19 2018/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

Thunderstorms will redevelop today and are likely to be accompanied
by strong gusty winds and locally heavy rainfall. Rainfall rates may
top 4 inches per hour and bring the threat of local flash flooding.
Please see the latest Hydrologic Outlook product for details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There are chances for storms most times from Wednesday into early
next week. The storms are not expected to become severe, but some
will likely have locally heavy rainfall and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-200930-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
524 AM EDT Tue Jun 19 2018

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Jun 19, 10:37 AM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1037 AM EDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND DMG     1 E MILLERSBURG         41.53N 85.68W
06/18/2018                   ELKHART            IN   PUBLIC

            TREES DOWN. PUBLIC WEATHER OBSERVATION
            STATION ESTIMATED WINDS AT 53 MPH. TIME
            ESTIMATED BY RADAR.

0919 PM     TSTM WND DMG     1 ENE DEWART LAKE       41.38N 85.76W
06/18/2018                   KOSCIUSKO          IN   NWS STORM SURVEY

            WIND DAMAGE OCCURRED IN A SWATH ALONG CR
            1000N BETWEEN N CR 450E AND SR 13. 1-3"
            TREES SNAPPED, SOME WERE ROTTED. CORN CROPS
            WERE ALSO BLOWN OVER. A GUTTER WAS ALSO
            STRIPPED HALFWAY OFF A HOUSE. WINDS
            ESTIMATED BETWEEN 70 AND 75 MPH. TIME
            ESTIMATED FROM RADAR.

0925 PM     TSTM WND DMG     2 N NORTH WEBSTER       41.36N 85.70W
06/18/2018                   KOSCIUSKO          IN   PUBLIC

            NUMEROUS TREE LIMBS BLOWN DOWN. TREES
            UPROOTED AND TOPPED CONSISTENT WITH A
            MICROBURST.

0650 PM     TSTM WND DMG     WAUSEON                 41.55N 84.14W
06/18/2018                   FULTON             OH   TRAINED SPOTTER

            LARGE TREE LIMB DOWN ACROSS ROADWAY.

0830 PM     TSTM WND DMG     3 WNW SCOTT             41.75N 85.60W
06/18/2018                   LAGRANGE           IN   LAW ENFORCEMENT

            TREE ON POWER LINES IN ROADWAY. TIME
            ESTIMATED FROM RADAR.

0850 PM     TSTM WND DMG     2 WNW INDIANOLA         41.57N 85.28W
06/18/2018                   LAGRANGE           IN   BROADCAST MEDIA

            TREE LIMB BROKE OFF AND FELL ON CAR. TIME
            ESTIMATED FROM RADAR.

1102 PM     TSTM WND DMG     1 NE HUNTINGTON         40.89N 85.49W
06/18/2018                   HUNTINGTON         IN   EMERGENCY MNGR

            TREE DOWNED. NO INFORMATION ON SIZE/HEALTH
            OF THE TREE. AT THE CORNER OF FRUIT ST. AND
            KINTZ ST.

1102 PM     TSTM WND DMG     HUNTINGTON              40.88N 85.51W
06/18/2018                   HUNTINGTON         IN   EMERGENCY MNGR

            REPORTS OF SOME TREES AND TREE LIMBS DOWNED
            IN HUNTINGTON. NO SPECIFIC DETAILS ON TREE
            HEALTH OR SIZE. WIND GUST ESTIMATED AT 45
            MPH.

1102 PM     TSTM WND DMG     1 N HUNTINGTON          40.89N 85.50W
06/18/2018                   HUNTINGTON         IN   EMERGENCY MNGR

            TREE DOWNED AT THE CORNER OF HIMES ST. AND
            GUILFORD ST. NO ADDITIONAL INFORMATION ON
            THE SIZE/HEALTH OF TREES.

1102 PM     TSTM WND DMG     1 NNE HUNTINGTON        40.89N 85.50W
06/18/2018                   HUNTINGTON         IN   EMERGENCY MNGR

            TWO LARGE TREE LIMBS DOWNED IN THE 1800
            BLOCK OF COLLEGE AVE. NO ADDITIONAL
            INFORMATION ON SIZE/HEALTH OF LIMBS.

1102 PM     TSTM WND DMG     1 NE HUNTINGTON         40.89N 85.50W
06/18/2018                   HUNTINGTON         IN   EMERGENCY MNGR

            A TREE FELL ON TWO VEHICLES IN THE 1400
            BLOCK OF BYRON ST. NO INFORMATION ON
            SIZE/HEALTH OF THE TREE.

1102 PM     TSTM WND DMG     1 NE HUNTINGTON         40.89N 85.49W
06/18/2018                   HUNTINGTON         IN   EMERGENCY MNGR

            TREE DOWNED ACROSS THE 800 BLOCK OF BYRON.
            NO INFO ON SIZE/HEALTH OF THE TREE.

1102 PM     TSTM WND DMG     1 NNE HUNTINGTON        40.89N 85.50W
06/18/2018                   HUNTINGTON         IN   EMERGENCY MNGR

            LARGE LIMB DOWN ON THE 1400 BLOCK OF NORTH
            JEFFERSON ST. NO SPECIFICS ON HEALTH/SIZE OF
            THE TREE AVAILABLE.

1102 PM     TSTM WND DMG     HUNTINGTON              40.88N 85.51W
06/18/2018                   HUNTINGTON         IN   EMERGENCY MNGR

            TREE ACROSS THE ROAD AT THE 1000 BLOCK OF
            ESTHER ST.

1102 PM     TSTM WND DMG     HUNTINGTON              40.88N 85.50W
06/18/2018                   HUNTINGTON         IN   EMERGENCY MNGR

            TREE DOWNED ON A MOTORCYCLE AND A CAR. NO
            INFORMATION ON SIZE/HEALTH OF THE TREE.

1102 PM     TSTM WND GST     HUNTINGTON              40.88N 85.51W
06/18/2018  M45 MPH          HUNTINGTON         IN   EMERGENCY MNGR

&&
Special weather statement, Jun 19, 2:26 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Northern Indiana
226 PM EDT TUE JUN 19 2018

INZ024>026-032-033-191915-
Wabash-Huntington-Blackford-Wells-Grant-
226 PM EDT TUE JUN 19 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WABASH...GRANT...
NORTHERN BLACKFORD...SOUTHWESTERN HUNTINGTON AND SOUTHWESTERN WELLS
COUNTIES...

At 225 PM EDT, a strong thunderstorm was located over Fairmount,
moving northeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Marion, Hartford City, Gas City, Upland, Fairmount, Jonesboro,
Sweetser, Andrews, La Fontaine, Van Buren, Matthews, Warren,
Lancaster, Fowlerton, Shamrock Lakes, Mount Etna, Mcnatts, Landess,
Banquo and Roseburg.

This includes Interstate 69 in Indiana between mile markers 252 and
276.

&&

LAT...LON 4038 8567 4072 8590 4087 8557 4046 8525
      4038 8555
TIME...MOT...LOC 1825Z 233DEG 18KT 4044 8562

GH
Special weather statement, Jun 19, 2:44 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Northern Indiana
244 PM EDT TUE JUN 19 2018

INZ005-006-MIZ079-191930-
Lagrange-Elkhart-St. Joseph-
244 PM EDT TUE JUN 19 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
ELKHART...NORTHWESTERN LAGRANGE AND SOUTHERN ST. JOSEPH COUNTIES...

At 244 PM EDT, strong thunderstorms were clustered over White Pigeon,
or 11 miles south of Three Rivers, moving southeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Sturgis, Lagrange, Middlebury, Constantine, Bristol, White Pigeon,
Scott, Fawn River, Mottville, Shipshewana, Honeyville, Brighton,
Klinger Lake, Howe, Ontario and Emma.

This includes Interstate 80 in Indiana between mile markers 97 and
132.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4180 8529 4176 8529 4176 8520 4155 8556
      4174 8590 4176 8586 4176 8579 4178 8579
      4180 8576 4189 8557
TIME...MOT...LOC 1844Z 296DEG 18KT 4178 8565

GH
Special weather statement, Jun 19, 2:54 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Northern Indiana
254 PM EDT TUE JUN 19 2018

INZ005-006-008-016-191945-
Lagrange-Noble-Kosciusko-Elkhart-
254 PM EDT TUE JUN 19 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ELKHART...
NORTHWESTERN NOBLE...NORTHEASTERN KOSCIUSKO AND SOUTHWESTERN LAGRANGE
COUNTIES...

At 254 PM EDT, strong thunderstorms were clustered near Goshen,
moving southeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Goshen, Ligonier, Syracuse, Dunlap, Wakarusa, Milford, Topeka, North
Webster, Millersburg, New Paris, Benton, Cromwell, James Lake, Irish
Lake, Southwest, Foraker, Lake Wawasee, Dewart Lake, Oakwood Park and
Waterford Mills.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4151 8546 4129 8574 4152 8603 4168 8580
TIME...MOT...LOC 1854Z 307DEG 17KT 4154 8589

GH
Special weather statement, Jun 19, 3:23 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Northern Indiana
323 PM EDT TUE JUN 19 2018

INZ026-027-034-192015-
Jay-Adams-Wells-
323 PM EDT TUE JUN 19 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WELLS...
ADAMS AND NORTHWESTERN JAY COUNTIES...

At 323 PM EDT, strong thunderstorms were clustered 7 miles northeast
of Montpelier, or 8 miles south of Bluffton, moving northeast at 20
mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Bluffton, Decatur, Berne, Geneva, Monroe, Preble, Nottingham, Poneto,
Vera Cruz, Wellsburg, Murray, Liberty Center, Peterson, Keystone,
Domestic, Balbec, Magley, Travisville, Craigville and Ceylon.

&&

LAT...LON 4057 8520 4057 8526 4073 8534 4075 8534
      4087 8496 4068 8480 4059 8480 4050 8520
TIME...MOT...LOC 1923Z 243DEG 17KT 4062 8517

GH
Special weather statement, Jun 19, 3:49 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Northern Indiana
349 PM EDT TUE JUN 19 2018

INZ003-012>015-192030-
La Porte-Marshall-Fulton-Pulaski-Starke-
349 PM EDT TUE JUN 19 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PULASKI...NORTHWESTERN
FULTON...STARKE...WESTERN MARSHALL AND SOUTHWESTERN LA PORTE
COUNTIES...

At 348 PM EDT/248 PM CDT/, a strong thunderstorm was located over
North Judson, or 9 miles southwest of Knox, moving east at 35 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Plymouth, Knox, North Judson, Culver, Oak Grove, Ripley, Monterey,
Leiters Ford, Lomax, Beardstown, Ober, English Lake, Denham, Brems,
Hibbard, Clarks, Winona, Delong, Donaldson and San Pierre.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4113 8692 4130 8692 4142 8633 4106 8634
TIME...MOT...LOC 1948Z 273DEG 30KT 4122 8677

JAL

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:26 PM EDTSpecial Weather StatementIWXLaGrange34 min
Jun 18, 8:53 PM EDTSpecial Weather StatementIWXMarshall22 min
Jun 18, 9:10 PM EDTSpecial Weather StatementIWXLaGrange35 min
Jun 18, 9:16 PM EDTSpecial Weather StatementIWXNoble29 min
Jun 18, 9:46 PM EDTSpecial Weather StatementIWXDeKalb44 min
Jun 18, 11:10 PM EDTSpecial Weather StatementIWXHuntington, Wabash50 min
Jun 18, 11:38 PM EDTSpecial Weather StatementIWXHuntington67 min
Jun 19, 2:26 PM EDTSpecial Weather StatementIWXBlackford, Grant49 min
Jun 19, 2:44 PM EDTSpecial Weather StatementIWXLaGrange46 min
Jun 19, 2:54 PM EDTSpecial Weather StatementIWXElkhart51 min
Jun 19, 3:19 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble41 min
Jun 19, 3:23 PM EDTSpecial Weather StatementIWXAdams, Wells52 min
Jun 19, 3:49 PM EDTSpecial Weather StatementIWXStarke41 min
Jun 19, 4:13 PM EDTSpecial Weather StatementIWXFulton47 min
Jun 19, 4:35 PM EDTSevere Thunderstorm WarningIWXKosciusko40 min
Jun 19, 4:41 PM EDTSevere Thunderstorm WarningIWXWabash34 min
Jun 19, 4:43 PM EDTSpecial Weather StatementIWXAllen47 min
Jun 19, 4:53 PM EDTSpecial Weather StatementIWXMarshall37 min
Jun 19, 5:14 PM EDTSpecial Weather StatementIWXHuntington31 min
Jun 19, 5:25 PM EDTSpecial Weather StatementIWXAdams50 min
Jun 19, 5:34 PM EDTAreal Flood WarningIWXAdams, Allen, Huntington, Wells, Whitley3 hr
Jun 19, 6:11 PM EDTSpecial Weather StatementIWXAdams, Wells49 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.